Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: elusive putative seizure disorder Elizabeth

Posted by Mitch on September 24, 2001, at 23:09:58

In reply to Re: elusive putative seizure disorder, posted by Elizabeth on September 24, 2001, at 19:37:02

> > I was on it for a while, but I am real sensitive to nausea and it made me kind of nauseous and "wired" (I doubt if such a low dose could worsen depression-it might help some).
>
> How much were you taking?

I started at 75mg twice daily (150mg/day) for about a week, then increased to 75mg tid (225mg/day)for another week, then to 300mg/day-that is when I experienced the nausea and I was waking up a little earlier than usual and was getting a little hypomanic on it (not grouchy or elated really-just wired feeling and my thoughts seem to race). It was a switch from Neurontin (not an add-on), so a lot of it could have been Neurontin withdrawal. I usually require 1/4-1/2 the dosage of practically *anything* to get the same response, too, so that needs to be taken into consideration.

> > I have talked to others here who seem to get by fine on it, though. Do you or your pdoc wonder if the desipramine is setting these episodes off? Keep us posted and get better.
>
> It's not the desipramine alone (although it might have contributed this time -- TCAs do lower the seizure threshhold), because I've only been taking it for a couple months.

That sounds very suspicious, Elizabeth.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mitch thread:79454
URL: http://www.dr-bob.org/babble/20010917/msgs/79510.html